# SDR SWAA2022020337480

- Difficulty date: November 3, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 56,400 hours, 33,004 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #2 AFT FAIRING FWD O/B ACCESS COVER FOR FWD MOUNTING BOLT IS CRACKED. / REMOVED AND REPLACED ACCESS COVER 01X #2 AFT FAIRING ON FWD O/B SIDE I.A.W. S.O.P.M. 20-50-01 24952U 10NOV2017
